Select Publications

Books

Ber A; Chilin V; Levitina G; Sukochev F; Zanin D, 2025, Algebras of unbounded operators: Algebraic and topological aspects of Murray-von Neumann algebras, http://dx.doi.org/10.1515/9783111599687

Kordyukov Y; Sukochev F; Zanin D, 2024, Principal Symbol Calculus on Contact Manifolds, http://dx.doi.org/10.1007/978-3-031-69926-9

Carey A; Gesztesy F; Levitina G; Nichols R; Sukochev F; Zanin D, 2023, The Limiting Absorption Principle for Massless Dirac Operators, Properties of Spectral Shift Functions, and an Application to the Witten Index of Non-Fredholm Operators, EMS Press, http://dx.doi.org/10.4171/mems/4

Lord S; McDonald E; Sukochev F; Zanin D, 2023, Singular Traces. Volume 2, Trace Formulas, De Gruyter, http://dx.doi.org/10.1515/9783110700176

Lord S; Sukochev F; Zanin DV, 2012, Singular Traces: Theory and Applications, Walter de Gruyter GmbH, Germany, http://dx.doi.org/10.1515/9783110262551

Book Chapters

, 2025, '1 Preliminaries on the theory of von Neumann algebras and general theory of linear operators in a Hilbert space', in Algebras of Unbounded Operators, De Gruyter, pp. 7 - 86, http://dx.doi.org/10.1515/9783111599687-002

, 2025, '2 Classes of unbounded operators', in Algebras of Unbounded Operators, De Gruyter, pp. 87 - 123, http://dx.doi.org/10.1515/9783111599687-003

, 2025, '3 Properties of locally measurable operators', in Algebras of Unbounded Operators, De Gruyter, pp. 124 - 180, http://dx.doi.org/10.1515/9783111599687-004

, 2025, '4 Topologies on algebras of unbounded operators', in Algebras of Unbounded Operators, De Gruyter, pp. 181 - 230, http://dx.doi.org/10.1515/9783111599687-005

, 2025, '5 Properties of derivations on algebras of locally measurable operators', in Algebras of Unbounded Operators, De Gruyter, pp. 231 - 275, http://dx.doi.org/10.1515/9783111599687-006

, 2025, '6 Derivations on the algebras of measurable operators affiliated with a type Ifin von Neumann algebra', in Algebras of Unbounded Operators, De Gruyter, pp. 276 - 338, http://dx.doi.org/10.1515/9783111599687-007

, 2025, '7 Complete description of derivations on algebras of locally measurable operators', in Algebras of Unbounded Operators, De Gruyter, pp. 339 - 392, http://dx.doi.org/10.1515/9783111599687-008

, 2025, 'Bibliography', in Algebras of Unbounded Operators, De Gruyter, pp. 393 - 400, http://dx.doi.org/10.1515/9783111599687-009

, 2025, 'General notation', in Algebras of Unbounded Operators, De Gruyter, pp. XI - XII, http://dx.doi.org/10.1515/9783111599687-202

, 2025, 'Introduction', in Algebras of Unbounded Operators, De Gruyter, pp. 1 - 6, http://dx.doi.org/10.1515/9783111599687-001

, 2025, 'Notation index', in Algebras of Unbounded Operators, De Gruyter, pp. 405 - 408, http://dx.doi.org/10.1515/9783111599687-011

, 2025, 'Preface', in Algebras of Unbounded Operators, De Gruyter, pp. V - VI, http://dx.doi.org/10.1515/9783111599687-201

Sukochev F; Zanin D, 2023, 'THE CONNES CHARACTER FORMULA FOR LOCALLY COMPACT SPECTRAL TRIPLES', in Asterisque, pp. 1 - 150

Lord S; Zanin D; Sukochev F, 2020, 'Advances in Dixmier traces and applications', in Advances in Noncommutative Geometry On the Occasion of Alain Connes' 70th Birthday, Springer Nature, pp. 491 - 593

Potapov D; Sukochev F; Vella D; Zanin D, 2019, 'A residue formula for locally compact noncommutative manifolds', in Positivity and Noncommutative Analysis, pp. 471 - 510, http://dx.doi.org/10.1007/978-3-030-10850-2_24

Journal articles

Sukochev F; Tulenov K; Zanin D, 2025, 'Sobolev projection on quantum torus, its complete boundedness and applications', Journal of Mathematical Analysis and Applications, 543, http://dx.doi.org/10.1016/j.jmaa.2024.128906

van Nuland T; Sukochev F; Zanin D, 2025, 'Local invariants of conformally deformed non-commutative tori II: Multiple operator integrals', Journal of Functional Analysis, 288, http://dx.doi.org/10.1016/j.jfa.2024.110754

Jiao Y; Luo S; Zanin D; Zhou D, 2024, 'Noncommutative Logarithmic Sobolev Inequalities', Communications in Mathematical Physics, 405, http://dx.doi.org/10.1007/s00220-024-05145-w

Zanin D, 2024, 'Criterion for ellipticity on Heisenberg group', Annals of Functional Analysis, 15, http://dx.doi.org/10.1007/s43034-024-00375-4

Frank RL; Sukochev F; Zanin D, 2024, 'Endpoint Schatten class properties of commutators', Advances in Mathematics, 450, http://dx.doi.org/10.1016/j.aim.2024.109738

Jiao Y; Quan X; Sukochev F; Zanin D, 2024, 'On noncommutative distributional Khintchine type inequalities', Bulletin of the London Mathematical Society, 56, pp. 2278 - 2295, http://dx.doi.org/10.1112/blms.13055

Kordyukov Y; Sukochev F; Zanin D, 2024, 'C *-algebraic approach to the principal symbol. III', Journal of Noncommutative Geometry, 18, pp. 1265 - 1314, http://dx.doi.org/10.4171/JNCG/553

Fan Z; Li J; McDonald E; Sukochev F; Zanin D, 2024, 'Endpoint weak Schatten class estimates and trace formula for commutators of Riesz transforms with multipliers on Heisenberg groups', Journal of Functional Analysis, 286, http://dx.doi.org/10.1016/j.jfa.2023.110188

Scheckter TT; Sukochev F; Zanin D, 2024, 'Generalised noncommutative subsequence principles', Studia Mathematica, 276, pp. 19 - 45, http://dx.doi.org/10.4064/sm230228-7-2

Sukochev F; Zanin D, 2024, 'LOCAL INVARIANTS OF NONCOMMUTATIVE TORI', St. Petersburg Mathematical Journal, 35, pp. 377 - 415, http://dx.doi.org/10.1090/spmj/1808

Cadilhac L; Sukochev F; Zanin D, 2024, 'LORENTZ–SHIMOGAKI AND ARAZY–CWIKEL THEOREMS REVISITED', Pacific Journal of Mathematics, 328, pp. 227 - 254, http://dx.doi.org/10.2140/pjm.2024.328.227

Matin D; Nessipbayev Y; Sukochev F; Zanin D, 2024, 'WEAK GROTHENDIECK COMPACTNESS PRINCIPLE FOR SYMMETRIC SPACES', Pacific Journal of Mathematics, 333, pp. 127 - 154, http://dx.doi.org/10.2140/pjm.2024.333.127

Astashkin S; Huang J; Pliev M; Sukochev F; Zanin D, 2023, 'Optimal Range of Haar Martingale Transforms and Its Applications', International Mathematics Research Notices, 2023, pp. 20827 - 20854, http://dx.doi.org/10.1093/imrn/rnac273

McDonald E; Sukochev F; Zanin D, 2023, 'Spectral estimates and asymptotics for stratified Lie groups', Journal of Functional Analysis, 285, http://dx.doi.org/10.1016/j.jfa.2023.110105

Ber A; Sukochev F; Zanin D; Zhao H, 2023, 'Diagonality modulo hybrid Lorentz-(p,1) ideals in semifinite factors', Journal of Functional Analysis, 285, http://dx.doi.org/10.1016/j.jfa.2023.110071

Sukochev F; Xiong X; Zanin D, 2023, 'Asymptotics of singular values for quantised derivatives on noncommutative tori', Journal of Functional Analysis, 285, http://dx.doi.org/10.1016/j.jfa.2023.110021

Jiao Y; Zanin D; Zhou D, 2023, 'Noncommutative Burkholder/Rosenthal inequalities with maximal diagonals', Journal of Functional Analysis, 285, http://dx.doi.org/10.1016/j.jfa.2023.109949

Sukochev F; Zanin D, 2023, 'SYMMETRIC BANACH SEQUENCE SPACES RESPECT WEYL SUBMAJORIZATION', Proceedings of the American Mathematical Society, 151, pp. 2907 - 2917, http://dx.doi.org/10.1090/proc/15791

Akhymbek M; Zanin D, 2023, 'Approximation formula for a propagator in symmetrically normed ideals', Journal of Mathematical Analysis and Applications, 522, http://dx.doi.org/10.1016/j.jmaa.2022.126996

Sukochev F; Zanin D, 2023, 'Optimal Cwikel–Solomyak Estimates', Journal of Fourier Analysis and Applications, 29, http://dx.doi.org/10.1007/s00041-023-10003-9

Sukochev F; Zanin D, 2023, 'Resolution of a problem by Simon concerning Schrödinger operators via methods from noncommutative geometry', Journal d'Analyse Mathematique, 149, pp. 555 - 562, http://dx.doi.org/10.1007/s11854-022-0257-9

Frank RL; Sukochev F; Zanin D, 2023, 'ASYMPTOTICS OF SINGULAR VALUES FOR QUANTUM DERIVATIVES', Transactions of the American Mathematical Society, 376, pp. 2047 - 2088, http://dx.doi.org/10.1090/tran/8827

Zanin DV; Sukochev FA, 2023, 'Connes Integration Formula: A Constructive Approach', Functional Analysis and its Applications, 57, pp. 40 - 59, http://dx.doi.org/10.1134/S0016266323010045

Jiao Y; Sukochev F; Wu L; Zanin D, 2023, 'Distributional inequalities for noncommutative martingales', Journal of Functional Analysis, 284, http://dx.doi.org/10.1016/j.jfa.2022.109798

Zanin DV; Sukochev FA, 2023, 'Формула интегрирования Конна - конструктивный подход', Функциональный анализ и его приложения, 57, pp. 52 - 76, http://dx.doi.org/10.4213/faa4025

Azamov N; McDonald E; Sukochev F; Zanin D, 2022, 'THE DENSITY OF STATES DEPENDS ON THE DOMAIN', Operators and Matrices, 16, pp. 1185 - 1189, http://dx.doi.org/10.7153/oam-2022-16-77

Jiao Y; Sukochev F; Xie G; Zanin D, 2022, 'Free Rosenthal Inequalities on Vector-Valued Symmetric Operator Spaces', International Mathematics Research Notices, 2022, pp. 16634 - 16671, http://dx.doi.org/10.1093/imrn/rnab197

Azamov N; Hekkelman E; McDonald E; Sukochev F; Zanin D, 2022, 'An application of singular traces to crystals and percolation', Journal of Geometry and Physics, 179, http://dx.doi.org/10.1016/j.geomphys.2022.104608

Astashkin S; Sukochev F; Zanin D, 2022, 'The distribution of a random variable whose independent copies span ℓM is unique', Revista Matematica Complutense, 35, pp. 815 - 834, http://dx.doi.org/10.1007/s13163-021-00406-x

McDonald E; Sukochev F; Zanin D, 2022, 'A noncommutative Tauberian theorem and Weyl asymptotics in noncommutative geometry', Letters in Mathematical Physics, 112, http://dx.doi.org/10.1007/s11005-022-01568-5


Back to profile page